Cyclic and ruled Lagrangian surfaces in complex Euclidean space

Abstract : We study those Lagrangian surfaces in complex Euclidean space which are foliated by circles or by straight lines. The former, which we call cyclic, come in three types, each one being described by means of, respectively, a planar curve, a Legendrian curve of the 3-sphere or a Legendrian curve of the anti de Sitter 3-space. We also describe ruled Lagrangian surfaces. Finally we characterize those cyclic and ruled Lagrangian surfaces which are solutions to the self-similar equation of the Mean Curvature Flow. Finally, we give a partial result in the case of Hamiltonian stationary cyclic surfaces.
Document type :
Journal articles
Complete list of metadatas

Cited literature [8 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00137761
Contributor : Pascal Romon <>
Submitted on : Tuesday, April 15, 2008 - 1:13:05 PM
Last modification on : Wednesday, September 4, 2019 - 1:52:03 PM
Long-term archiving on : Tuesday, September 21, 2010 - 4:36:35 PM

Files

cyclicv2.pdf
Files produced by the author(s)

Identifiers

Citation

Henri Anciaux, Pascal Romon. Cyclic and ruled Lagrangian surfaces in complex Euclidean space. Bulletin Brazilian Mathematical Society, 2009, 40 (3), pp.341-369. ⟨10.1007/s00574-009-0015-y⟩. ⟨hal-00137761v2⟩

Share

Metrics

Record views

188

Files downloads

103